MathSciNet Relay Station
MathSciNet bibliographic data
MR89204 (19,633c) 20.0X
Higman, Graham Groups and rings having automorphisms without non-trivial fixed elements. J. London Math. Soc. 32 (1957), 321–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement